One-dimensional polynomial maps, periodic points and multipliers

Research output: Contribution to journalArticle

2 Scopus citations


We discuss tangent maps related to the multipliers of periodic points of a typical one-dimensional polynomial map.

Original languageEnglish (US)
Pages (from-to)700-713
Number of pages14
JournalIzvestiya Mathematics
Issue number4
StatePublished - Oct 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'One-dimensional polynomial maps, periodic points and multipliers'. Together they form a unique fingerprint.

  • Cite this